Roman Fibonomial Numbers

Hits: 68
Select Volume / Issue:
Year:
2018
Type of Publication:
Article
Keywords:
Binomial Coefficient, Roman Binomial Coefficient, Fibonacci Numbers, Fibonomial Coefficient
Authors:
Mansi S. Shah; Devbhadra V. Shah
Journal:
IJISM
Volume:
6
Number:
5
Pages:
160-163
Month:
September
ISSN:
2347-9051
Abstract:
In the beginning of 20th century, the generalization of binomial coefficient had been proposed by substituting arbitrary sequence in place of natural numbers. Using this, the Fibonomial coefficient had been introduced. In the late 90’s binomial coefficients have been generalised in the negative direction, called Roman binomial coefficient. In this paper, we introduce Roman Fibonomial numbers, which have been divided into six regions. Many interesting properties of these numbers have also been proved using the results related to Fibonacci numbers
Full text: IJISM_778_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=